# SDR DALA2019032301907

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION SHEAR TIE LOCATED AT FR 60 BTW STR 42L AND STR 43L IN AFT CARGO COMPARTMENT (SSI 534107). REPLACED SHEAR TIE LOCATED AT FR 60 BTW STR42L TO STR 43L IN AFT CARGO COMPARTMENT ASPER SRM 51-72-11 AND DRAWING D53476512.
